MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2522-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility reported that a combiset bloodline had a small hole in the arterial pump housing segment that allowed air to enter the system during a patient¿s hemodialysis (hd) treatment.It was also reported that the patient experienced blood loss.The machine did not alarm.The complaint device was reported to be available to be returned to the manufacturer for evaluation.Additional information requested but to date has not been obtained.

Brand Name
COMBISET BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25068424
Report Number0008030665-2026-00840
Device Sequence Number21422075
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number25SR01099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown